# SDR ASAA2016112018767

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 5,890 hours, 1,914 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APU START THE APU FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  FOUND FAULT 49-41254 WHILE PERFORMING APU BITE, IAW FIM 49-40 TASK 821. CHECK APU BITE CURRENT STATUS FOR FAULT. FAULT NOT FOUND UNDER CURRENT STATUS, IAW FIM TASK 49-40 821, FAULT INTERMITTENT.
